# SDR MASA200600702

- Difficulty date: March 8, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,724 hours, 15,988 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7179 IAD - ABORTED TAKEOFF DUE TO NR 1 IDG CAUTION ON TAKEOFF ROLL.  FOLLOWED BY GEN 1 OFF LINE.  MAINTENANCE SERVICED THE IDG OIL.
